File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Synchronization of complex switched delay dynamical networks with simultaneously diagonalizable coupling matrices

TitleSynchronization of complex switched delay dynamical networks with simultaneously diagonalizable coupling matrices
Authors
Issue Date2008
PublisherHuanan Ligong Daxue. The Journal's web site is located at http://jcta.alljournals.ac.cn/cta_en/ch/index.aspx
Citation
Journal of Control Theory and Applications, 2008, v. 6 n. 4, p. 351-356 How to Cite?
AbstractThis paper studies local exponential synchronization of complex delayed networks with switching topology via switched system stability theory. First, by a common unitary matrix, the problem of synchronization is transformed into the stability analysis of some linear switched delay systems. Then, when all subnetworks are synchronizable, a delay-dependent sufficient condition is given in terms of linear matrix inequalities (LMIs) which guarantees the solvability of the synchronization problem under an average dwell time scheme. We extend this result to the case that not all subnetworks are synchronizable. It is shown that in addition to average dwell time, if the ratio of the total activation time of synchronizable and non-synchronizable subnetworks satisfy an extra condition, then the problem is also solvable. Two numerical examples of delayed dynamical networks with switching topology are given, which demonstrate the effectiveness of obtained results. © 2008 Editorial Board of Control Theory and Applications, South China University of Technology and Springer-Verlag GmbH.
Persistent Identifierhttp://hdl.handle.net/10722/213531
ISSN
2015 SCImago Journal Rankings: 0.359

 

DC FieldValueLanguage
dc.contributor.authorLiu, T-
dc.contributor.authorZhao, J-
dc.date.accessioned2015-08-05T02:10:36Z-
dc.date.available2015-08-05T02:10:36Z-
dc.date.issued2008-
dc.identifier.citationJournal of Control Theory and Applications, 2008, v. 6 n. 4, p. 351-356-
dc.identifier.issn1672-6340-
dc.identifier.urihttp://hdl.handle.net/10722/213531-
dc.description.abstractThis paper studies local exponential synchronization of complex delayed networks with switching topology via switched system stability theory. First, by a common unitary matrix, the problem of synchronization is transformed into the stability analysis of some linear switched delay systems. Then, when all subnetworks are synchronizable, a delay-dependent sufficient condition is given in terms of linear matrix inequalities (LMIs) which guarantees the solvability of the synchronization problem under an average dwell time scheme. We extend this result to the case that not all subnetworks are synchronizable. It is shown that in addition to average dwell time, if the ratio of the total activation time of synchronizable and non-synchronizable subnetworks satisfy an extra condition, then the problem is also solvable. Two numerical examples of delayed dynamical networks with switching topology are given, which demonstrate the effectiveness of obtained results. © 2008 Editorial Board of Control Theory and Applications, South China University of Technology and Springer-Verlag GmbH.-
dc.languageeng-
dc.publisherHuanan Ligong Daxue. The Journal's web site is located at http://jcta.alljournals.ac.cn/cta_en/ch/index.aspx-
dc.relation.ispartofJournal of Control Theory and Applications-
dc.titleSynchronization of complex switched delay dynamical networks with simultaneously diagonalizable coupling matrices-
dc.typeArticle-
dc.identifier.emailLiu, T: taoliu@hku.hk-
dc.identifier.authorityLiu, T=rp02045-
dc.identifier.doi10.1007/s11768-008-7198-4-
dc.identifier.scopuseid_2-s2.0-57349176554-
dc.identifier.volume6-
dc.identifier.issue4-
dc.identifier.spage351-
dc.identifier.epage356-
dc.publisher.placeChina-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats